# SDR UHLA2013100600526

- Difficulty date: October 6, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N214JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000267
- Aircraft time: 10,470 hours, 8,306 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Broken
- Location: R1 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

R1 DOOR OPEN EICAS MESSAGE DURING FLIGHT.   FOUND ROLLER PIN CLOSED DOOR SENSOR IN DOOR FRAME BROKEN CAUSING SENSOR TO GIVE INTERMITTENT INDICATIONS. R & R PIN, R1 DOOR SENSOR HARNESS AND ADJUSTED SENSOR IAW AMM 52-74-20. OPS CHECK GOOD.
